MAUDE Adverse Event Report: COVIDIEN SURGICAL ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN SURGICAL ENDO GIA; STAPLE, IMPLANTABLE
Model Number EGIA45AVM
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a procedure, the stapler was fired with the beige reload, however the knife blade failed to retract resulting in a stuck handle.
 
Additional Manufacturer Narrative
D10 concomitant products: egiaushort egiaushort endogia ultra univ sht stap - (lot#p4h1103) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25473996
Report Number1219930-2026-03718
Device Sequence Number10426553
Product Code GDW
UDI-Device Identifier10884523003178
UDI-Public10884523003178
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEGIA45AVM
Device Catalogue NumberEGIA45AVM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexMale